Journal of Modern Physics

Vol.2 No.4(2011), Paper ID 4728, 5 pages

DOI:10.4236/jmp.2011.24037

 

Unbiased Diffusion to Escape through Small Windows: Assessing the Applicability of the Reduction to Effective One-Dimension Description in a Spherical Cavity

 

Marco-Vinicio Vazquez, Leonardo Dagdug

 

 

Copyright © 2011 Marco-Vinicio Vazquez, Leonardo Dagdug et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Vazquez and L. Dagdug, "Unbiased Diffusion to Escape through Small Windows: Assessing the Applicability of the Reduction to Effective One-Dimension Description in a Spherical Cavity," Journal of Modern Physics, Vol. 2 No. 4, 2011, pp. 284-288. doi: 10.4236/jmp.2011.24037.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.